# SDR KCSA081204

- Difficulty date: March 25, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747246F
- Aircraft serial: 21034
- Aircraft time: 119,706 hours, 38,381 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON FRAME CRACKED AT NAC STA 268.06.
